# SDR DL76L070101

- Difficulty date: February 9, 2007
- Submitted: February 12, 2007
- Operation: Air carrier
- Aircraft: N174DN
- Make and model: Boeing 767332
- Aircraft serial: 24802
- Aircraft time: 76,907 hours, 11,664 cycles
- System (JASC): 7597 · Engine Bleed Air System Wiring
- Part: Connector
- Condition: Contaminated
- Location: Idg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

L IDG VLV STATUS MSG AFTER ENG START.  MX FOUND ELECTRICAL CONNECTOR CONTAMINATED.  CLEANED RESEATED CONNECTOR AND MSG CLEARED.  RAN ENG AT IDLE NO MSG.
